Erik Lindgren
Erik Lindgren
Verified email at math.uu.se - Homepage
TitleCited byYear
Fractional eigenvalues
E Lindgren, P Lindqvist
Calculus of Variations and Partial Differential Equations 49 (1-2), 795-826, 2014
1892014
The fractional Cheeger problem
L Brasco, E Lindgren, E Parini
arXiv preprint arXiv:1308.3975, 2013
622013
A Hölder infinity Laplacian
A Chambolle, E Lindgren, R Monneau
ESAIM: Control, Optimisation and Calculus of Variations 18 (3), 799-835, 2012
402012
A Hölder infinity Laplacian
A Chambolle, E Lindgren, R Monneau
ESAIM: Control, Optimisation and Calculus of Variations 18 (3), 799-835, 2012
402012
Higher Sobolev regularity for the fractional p-Laplace equation in the superquadratic case
L Brasco, E Lindgren
Advances in Mathematics 304, 300-354, 2017
332017
H\" older estimates for viscosity solutions of equations of fractional -Laplace type
E Lindgren
arXiv preprint arXiv:1405.6612, 2014
262014
On the regularity of solutions of the inhomogeneous infinity Laplace equation
E Lindgren
Proceedings of the American Mathematical Society 142 (1), 277-288, 2014
222014
The two-phase fractional obstacle problem
M Allen, E Lindgren, A Petrosyan
SIAM Journal on Mathematical Analysis 47 (3), 1879-1905, 2015
172015
Higher Hölder regularity for the fractional p-Laplacian in the superquadratic case
L Brasco, E Lindgren, A Schikorra
Advances in Mathematics 338, 782-846, 2018
162018
Optimal Regularity for the No‐Sign Obstacle Problem
J Andersson, E Lindgren, H Shahgholian
Communications on Pure and Applied Mathematics 66 (2), 245-262, 2013
152013
Equivalence of solutions to fractional p-Laplace type equations
J Korvenpää, T Kuusi, E Lindgren
Journal de Mathématiques Pures et Appliquées, 2017
142017
Regularity of the p-Poisson equation in the plane
E Lindgren, P Lindqvist
Journal d'Analyse Mathématique 132 (1), 217-228, 2017
112017
Pointwise regularity of the free boundary for the parabolic obstacle problem
E Lindgren, R Monneau
Calculus of Variations and Partial Differential Equations 54 (1), 299-347, 2015
102015
Regularity of the free boundary in a two-phase semilinear problem in two dimensions
E Lindgren, A Petrosyan
Indiana Univ. Math. J 57 (7), 3397-3417, 2008
102008
Optimal regularity for the obstacle problem for the p-Laplacian
J Andersson, E Lindgren, H Shahgholian
Journal of Differential Equations 259 (6), 2167-2179, 2015
92015
Optimal regularity for the obstacle problem for the p-Laplacian
J Andersson, E Lindgren, H Shahgholian
Journal of Differential Equations 259 (6), 2167-2179, 2015
92015
A two-phase obstacle-type problem for the p-Laplacian
A Edquist, E Lindgren
Calculus of Variations and Partial Differential Equations 35 (4), 421-433, 2009
92009
Regularity of a parabolic free boundary problem with hölder continuous coefficients
A Edquist, E Lindgren
Communications in Partial Differential Equations 37 (7), 1161-1185, 2012
82012
Equivalence of solutions to fractional p-Laplace equation
J Korvenpää, T Kuusi, E Lindgren
Preprint, 2016
72016
Inverse iteration for 𝑝-ground states
R Hynd, E Lindgren
Proceedings of the American Mathematical Society 144 (5), 2121-2131, 2016
72016
The system can't perform the operation now. Try again later.
Articles 1–20